Affine extractors over large fields with exponential error

Jean Bourgain, Zeev Dvir, Ethan Leeman

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We describe a construction of explicit affine extractors over large finite fields with exponentially small error and linear output length. Our construction relies on a deep theorem of Deligne giving tight estimates for exponential sums over smooth varieties in high dimensions.

Original languageEnglish (US)
Pages (from-to)921-931
Number of pages11
JournalComputational Complexity
Volume25
Issue number4
DOIs
StatePublished - Dec 1 2016

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Mathematics(all)
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Affine extractors over large fields with exponential error'. Together they form a unique fingerprint.

  • Cite this